# SDR AALA202001089006

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 61,278 hours, 17,401 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Deteriorated
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R/H WING HAS FUEL LEAK AT CANOE O/B OF #2 ENG (#7 CANOE). ISOLATED LEAK IN TANK AT ATTACH FITTING INSIDE R/W PANELS 641GB AND 641HB, CLEANED AND SEALED AREA IAW  AMM 28-11-00.
